| Model Number |
SN60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
03/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced misting and cloudiness of his vision despite no other issues.Up to date refraction with left eye was 6/7.5 and was worse.There were glistening but mainly surface calcification, left eye greater than right eye.The patient also had yag laser procedure (yttrium aluminum garnet) in the posterior chamber.Additional information was received and stated, the les was planned to be explanted.There are two medical device reports associated with this patient.This report is associated with the left eye.